Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: taper slowly to avoid symptoms coming off zoloft

Posted by my_own_feet on March 29, 2004, at 21:25:56

In reply to taper slowly to avoid symptoms coming off zoloft BostonBill, posted by cleareyes on February 24, 2004, at 16:04:02

Hi everyone... I was on 150 mg of Zoloft for 8 years and decided with my therapist it was time to try life without the drug. I went to my MD to discuss a dose reduction. He recommended to reduce the dose by 50 mg every week. This meant I would be totally off the drug in three weeks. I thought that would be too drastic so I decided to drop the dose every three weeks instead of one. The first dose drop, I experienced irritation mostly and some sleep disruptions with nightmares. The second dose drop I found the withdrawl less then the first drop. The last dose drop from 50 mg to nothing was a big kick in the head. I have wicked head spins or mind warps.. or whatever we call it.. we all know it by feel. I have been Zoloft free for one week and I am experiencing these spins all day finding the worst part of the day being in the afternoon. It's very weird but I am still able to function. I regret not doing an internet search first to hear what other people have to say about the withdrawls and instead putting all my faith in my MD. I'm sure it would have been even more severe if I would have followed his weekly reduction. Being on this drug for 8 years is a long time and I wish I had tapered those last 50mg wayyyyyyyyyyyyyyyyy more than just cold turkey. I have decided to fight through another week of withdrawl and see if it gets better instead of trying to take more zoloft. I never want to have to drug again. Good luck with everyone and thank-you for all your input about this drug and your own personal withdrawl experiences. Sounds like Clear eyes has a well thought out method of easing off the Zoloft with minimum withdrawl. Use this advice, I know I would have if I read it before I got off the drug.
Peace, Love and Happiness


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:my_own_feet thread:5582
URL: http://www.dr-bob.org/babble/20040329/msgs/330097.html